English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Congruences related to modular forms

Verrill, H. A. (2010). Congruences related to modular forms. International Journal of Number Theory, 6(6), 1367-1390. doi:10.1142/S1793042110003587.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2303-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2304-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Verrill, Helena A.1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 528551
DOI: 10.1142/S1793042110003587
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Number Theory
  Alternative Title : Int. J. Number Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 6 (6) Sequence Number: - Start / End Page: 1367 - 1390 Identifier: -